# SDR ASAA2016010714762

- Difficulty date: January 7, 2016
- Submitted: January 15, 2016
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 50,858 hours, 22,855 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN STABILIZER BS 138.7 HAS CRACK INDICATION 9" FROM FWD END, LENGTH .7500", MARKED.  ACFT GROUNDED. ACCOMPLISHED EXTERNAL DOUBLER REPAIR AT LEFT HORIZONTAL STABILIZER LOWER SKIN STABILIZER BS 138.7 IAW SRM 55-10-01-2R-11.
